Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Intersections in hyperbolic manifolds

Igor Belegradek

Geometry & Topology 2 (1998) 117–144

arXiv: math.GT/9807189

Abstract

We obtain some restrictions on the topology of infinite volume hyperbolic manifolds. In particular, for any n and any closed negatively curved manifold M of dimension 3, only finitely many hyperbolic n–manifolds are total spaces of orientable vector bundles over M.

Keywords
hyperbolic manifold, intersection form, representation variety
Mathematical Subject Classification
Primary: 30F40, 53C23, 57R20
Secondary: 22E40, 32H20, 51M10
References
Forward citations
Publication
Received: 21 December 1996
Revised: 26 March 1998
Accepted: 17 July 1998
Published: 20 July 1998
Proposed: David Gabai
Seconded: Walter Neumann, Wolfgang Metzler
Authors
Igor Belegradek
Department of Mathematics and Statistics
McMaster University
1280 Main St West
Hamilton
Ontario
L8S 4K1
Canada